# SDR DL76L100671

- Difficulty date: February 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: O
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR WEB CRACKED AT INBD MIDSPAR FITTING OTBD ROW MOST AFT FASTENER HOLE RUNNING FWD APPROX .1875" IN LENGTH REPAIRED IAW ERA 479969-14AD REV. 0.
